# SDR UALA2011122707125

- Difficulty date: December 25, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 86,588 hours, 10,501 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FAIRING LEADING EDGE LOOSE & BENT BACK : COMPRESSOR INTERMEDIATE CASE STRUT FAIRING  AT 1 O-CLOCK POSITION.  INSTALLED NEW SHEET METAL PANEL ON GUIDE VANE AND SEALED WITH SEALANT.
